×

Weighted sharing of a small function by a meromorphic function and its derivative. (English) Zbl 1152.30321

Summary: The paper deals with the problem of meromorphic functions sharing a small function with its derivative and improves the results of K.-W. Yu [J. Inequal. Pure Appl. Math. 4, Art. 21 (2003; Zbl 1021.30030)], A. Sarkar [ibid. 5, Art. 20, 9p. (2004; Zbl 1056.30030)] and a recent result of Q.C. Zhang [JIPAM, J. Inequal. Pure Appl. Math. 6, No. 4, Paper No. 116, 13 p., electronic only (2005; Zbl 1097.30033)].

MSC:

30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Alzahary, T.C.; Yi, H.X., Weighted value sharing and a question of I. lahiri, Complex var. theory appl., 49, 15, 1063-1078, (2004) · Zbl 1067.30055
[2] Banerjee, A., Meromorphic functions sharing one value, Int. J. math. math. sci., 22, 3587-3598, (2005) · Zbl 1093.30024
[3] Brück, R., On entire functions which share one value CM with their first derivative, Results math., 30, 21-24, (1996) · Zbl 0861.30032
[4] Hayman, W.K., Meromorphic functions, (1964), The Clarendon Press Oxford · Zbl 0115.06203
[5] Lahiri, I., Weighted sharing and uniqueness of meromorphic functions, Nagoya math. J., 161, 193-206, (2001) · Zbl 0981.30023
[6] Lahiri, I., Weighted value sharing and uniqueness of meromorphic functions, Complex var. theory appl., 46, 241-253, (2001) · Zbl 1025.30027
[7] Lahiri, I.; Banerjee, A., Weighted sharing of two sets, Kyungpook math. J., 46, 1, 79-87, (2006) · Zbl 1103.30017
[8] Lahiri, I.; Sarkar, A., Uniqueness of meromorphic function and its derivative, J. inequal. pure appl. math., 5, 1, (2004), Art.20 (Online: http://jipam.vu.edu.au/) · Zbl 1056.30030
[9] Mohon’ko, A.Z., On the Nevanlinna characteristics of some meromorphic functions, Theory of functions. funct. anal. appl., 14, 83-87, (1971)
[10] Mues, E.; Steinmetz, N., Meromorphe funktionen die unit ihrer ableitung werte teilen, Manuscripta math., 29, 195-206, (1979) · Zbl 0416.30028
[11] Yang, L.Z., Solution of a differential equation and its applications, Kodai math. J., 22, 458-464, (1999) · Zbl 1004.30021
[12] Yi, H.X., On characteristic function of a meromorphic function and its derivative, Indian J. math., 33, 2, 119-133, (1991) · Zbl 0799.30018
[13] Yu, K.W., On entire and meromorphic functions that share small functions with their derivatives, J. inequal. pure appl. math., 4, 1, (2003), Art.21 (Online: http://jipam.vu.edu.au/) · Zbl 1021.30030
[14] Zhang, Q.C., The uniqueness of meromorphic functions with their derivatives, Kodai math. J., 21, 179-184, (1998) · Zbl 0932.30027
[15] Zhang, Q.C., Meromorphic function that shares one small function with its derivative, J. inequal. pure appl. math., 6, 4, (2005), Art.116 (Online: http://jipam.vu.edu.au/) · Zbl 1097.30033
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.